# SDR SWAA2022120669747

- Difficulty date: November 10, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS277 TO BS294.5 RBL 1 WL 208.1 INTERCOSTAL CRACKED AT 2 LOCATION / [01] REMOVED INTERCOSTAL CRACK AT MAIN CABIN BS. 277 TO BS. 294.5 RBL. 1. REF. SRM. 51-40-02-0G-0.;[02] VERIFIED; STEP # 1.;[03] RECEIVE; LOCATED AND DRILLE HOLES IN NEW INTERCOSTAL PN. 141A5410U3AAR . REF SRM. 51-40-02-0G-0.;[04] CORRECTION STEP #3: RECEIVED; LOCATED AND DRILLED HOLES IN NEW INTERCOSTAL PN. 141A5410U3AAR. REF; SRM. 51-40-02-05-0G-0.;[05] VERIFIED; STEP # 4. OK TO TREAT AND PRIME NEW HOLES;[06] TREATED WITH ALODINE & PRIMER NEW HOLES. REF. SRM. 51-20-01-0G-0.;[07] VERIFIED; STEP # 6. OK TO INSTALL NEW INTERCOSTAL;[08] INSTALLED NEW INTERCOSTAL PN. 141A5410U3AAR AT MAIN CABIN BS. 277 TO BS 294.5 RBL. 1; RED. SRM. 51-40-02-0G-0.;[09] COMPLETED TABLE.;[10] STEPS 4 AND 7 ARE VERIFIED AS RII;[11] VERIFIED 8
